# SDR REXA2016100301852

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS CORROSION BETWEEN FS 295 TO FS 349.   REMOVED & REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
